Jump to content
Acne.org
Sign in to Follow  
  • entries
    5
  • comment
    1
  • views
    4,118

About this blog

ramifications of taking cocoa butter while on acutane???????

Entries in this blog

 

please answer questions

1) just started my 3rd course of clarivis at 40mg twice daily but adding a third pill every other day (so 120mg on odd days). i weigh 154 im male im 20 years old what do you think? any definitive proof of negative affects? if you think ill be all right please say so. doing this cause i wanna be done with this med a bit sooner by the time school starts. refuse to dispose of the extra pills. i do realize my acne may not be cured after only 3 courses. 2) 3 months into clarivis (accutane). and expierenced labored breathing and skin discoloration on my chest from about the size of 5'5 latinos hand in length. happen to anyone? sound familiar 3) 3 months into clarivis (accutane) i can deal with the out breaks if i continue using cocoa butter but would like to know if the accutane is then useless if i always use the cocoa butter to keep my face from getting dry

kesh

kesh

07/17/2010

Last Reply:
07/17/2010

 

not following doctors orders on the consumption of clarivis (accutane)

just started my 3rd course of clarivis at 40mg twice daily but adding a third pill every other day (so 120mg on odd days). i weigh 154 im male im 20 years old what do you think? any definitive proof of negative affects? if you think ill be all right please say so. doing this cause i wanna be done with this med a bit sooner by the time school starts. refuse to dispose of the extra pills. i do realize my acne may not be cured after only 3 courses.

kesh

kesh

07/17/2010

Sign in to Follow  
×